On some properties of ideal convergent double sequences in fuzzy normed spaces
MetadataShow full item record
CitationKhan, V. A., Alshool, K. M. A. S., Altaf, H. & Ameen Ali Abdullah, S. (2021). On some properties of ideal convergent double sequences in fuzzy normed spaces. TWMS Journal of Applied and Engineering Mathematics, 570-579.
Recently, Rashid et al. [Rashid, Mohammad HM and Kočinac, Ljubiša DR. Ideal convergence in 2–fuzzy 2–normed spaces, Hacettepe Journal of Mathematics and Statistics, 46(1):149–162, 2017] defined the notion of ideal convergence of single sequences in 2–fuzzy 2–normed linear spaces. The aim of this paper is to generalize this notion to the double sequences in such spaces. For the sake of generalizing we define some concepts that contribute basically to outcomes that we came up with and study some basic properties of these new definitions.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: